# SDR UPS00833037

- Difficulty date: June 12, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 76,102 hours, 49,432 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LEFT WING L/E LOWER SKIN IS CRACKED AT XFS 628.75.  REPAIRED SKIN IAW EO DC8-5720-4087-B.
